On the connection between discrete and continuous Wick calculus with an application to the fractional Black-Scholes model

Bender, Christian ; Parczewski, Peter

DOI: https://doi.org/10.1142/9789814383318_0001
URL: https://www.worldscientific.com/doi/suppl/10.1142/...
Document Type: Book chapter
Year of publication: 2012
Book title: Stochastic processes, finance and control : a Festschrift in honor of Robert J. Elliott
The title of a journal, publication series: Advances in statistics, probability and actuarial science
Volume: 1
Page range: 3-40
Publisher: Cohen, Samuel N.
Place of publication: Hackensack, NJ [u.a.]
Publishing house: World Scientific
ISBN: 978-981-4383-30-1 , 981-4383-30-9 , 978-981-4383-31-8 , 978-981-4483-91-9
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item